Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
scarryfarty

Tca Spot Treatment (Cross) While On Accutane? (Picture Included)

Recommended Posts

I would really advise against this. In my case, after Accutane I know for sure my skin never was quite the same in terms of healing ability. How do I know? I had punch excisions and scalpel excisions before and after Accutane, and the ones before all healed acceptably. The excisions done after Accutane did not turn out so great and some did scar. That was after I was off Accutane for a good 2 years. I thought I was in the clear, but my skin did change.

That's just my personal experience, and other people may not have experienced this. I did do a very high dose at 80mg/day though.

Share this post


Link to post
Share on other sites

gotta wait 6 - 12 months after accutane or you can suffer high risk so i wouldnt do it but its up to you

'high risk' of what?

Risk of further skin damage. I know it's really hard to wait, but you may regret rushing into this later on. Anyway your skin will look much better once you finish up with the accutane. The redness will near definitely mostly go away in the year following your last pill.

As for going out. I know it's hard, but try to enjoy life and go out regularly. I think if you used some tinted moisturiser and keep your facial hair tidy then you would look mostly fine when you head out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×